RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2016, Volume 8, Issue 1, Pages 22–37 (Mi ufa313)  

Periodic solutions of convolution type equations with monotone nonlinearity

S. N. Askhabov

Chechen State University, Sheripov str. 32, 364907, Grozny, Russia

Abstract: By the method of monotone operators we establish theorems on global existence and uniqueness, as well as estimats and methods of finding the solutions for various classes of nonlinear convolution type integral equations in the real space of $2\pi$-periodic functions $L_p(-\pi,\pi)$.

Keywords: nonlinear convolution type equations, monotone operator, potential operator.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00422-а
The work is supported by RFBR (grant no. 13-01-00422-a).


Full text: PDF file (592 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2016, 8:1, 20–34

Bibliographic databases:

Document Type: Article
UDC: 517.968
MSC: 45G10, 47H05
Received: 05.07.2015

Citation: S. N. Askhabov, “Periodic solutions of convolution type equations with monotone nonlinearity”, Ufimsk. Mat. Zh., 8:1 (2016), 22–37; Ufa Math. J., 8:1 (2016), 20–34

Citation in format AMSBIB
\Bibitem{Ask16}
\by S.~N.~Askhabov
\paper Periodic solutions of convolution type equations with monotone nonlinearity
\jour Ufimsk. Mat. Zh.
\yr 2016
\vol 8
\issue 1
\pages 22--37
\mathnet{http://mi.mathnet.ru/ufa313}
\elib{http://elibrary.ru/item.asp?id=25631800}
\transl
\jour Ufa Math. J.
\yr 2016
\vol 8
\issue 1
\pages 20--34
\crossref{https://doi.org/10.13108/2016-8-1-20}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411731100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994201207}


Linking options:
  • http://mi.mathnet.ru/eng/ufa313
  • http://mi.mathnet.ru/eng/ufa/v8/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:127
    Full text:51
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019